# SDR 2020F00375

- Difficulty date: September 22, 2020
- Submitted: September 22, 2020
- Operation: General aviation
- Aircraft: N541QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0084
- Aircraft time: 2,979 hours, 2,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 741313359
- Part serial: NSN
- Condition: Cracked
- Location: Nlg Ww
- Part time: 2,979 hours, 2,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL FRAME CRACK.
